MAUDE Adverse Event Report: ABBOTT VASCULAR MULTI-LINK RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR MULTI-LINK RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1007849-08
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the left coronary circumflex (lcx).Before the procedure, it was noted that the patient had previously undergone a procedure in the same region.A 3.50 x 08 mm rx vision stent delivery system (sds) was prepped per the instructions for use and the stent was confirmed to be on the balloon prior to inserting the sds into the patient anatomy.The sds was advanced to the target lesion; however, the sds failed to cross the lesion.The sds was removed and it was noted that the stent was dislodged from the balloon.The stent could not be seen through echocardiography; therefore, a new 3.0 x 08mm unspecified stent was used and successfully implanted to the target lesion.Then, an unspecified balloon was inserted and inflated and dragged up the guide wire in an attempt to retrieve the dislodged stent; however, the stent was not retrieved.A ct scan was performed but the stent could not be seen in the anatomy.The procedure ended at this point.No additional treatment was performed.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported failure to advance could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.Based on the case information and analysis of the returned device, a conclusive cause for the reported difficulties cannot be determined; however, the subsequent treatments appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.Outcomes attributed to ae incorrectly selected as other serious on initial report.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10567751
Report Number2024168-2020-07899
Device Sequence Number11439178
Product Code MAF
UDI-Device Identifier08717648050688
UDI-Public08717648050688
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number1007849-08
Device Catalogue Number1007849-08
Device Lot Number9050341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR
Patient Weight110